Alert archive / Iowa / Flash Flood Warnings in 2007

Flash Flood Warning 69, NWS Des Moines, IA

August 20, 2007Webster County, Iowa

NWS Des Moines, IA issued this flash flood warning at Aug 20, 2007, 9:41 PM CDT for Webster County, Iowa. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Aug 20, 2007, 9:41 PM CDT (02:41 UTC)
Expired
Aug 21, 2007, 3:45 AM CDT
In force
6 hr
Issued by
NWS Des Moines, IA
Area
Whole counties

County Webster County, IA

The radar

The Des Moines radar (KDMX), 86 km from the middle of the area, began a volume at 02:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 20, 10:42 PM CDTFLASH FLOODFort Dodge, IASTREETS FLOODING IN THE CITY ROADS BEING CLOSED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 2.7 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2007-08-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4337 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2007-08-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 86 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4337 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
1029 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
86 m²/s²
0-3 km storm-relative helicity
274 m²/s²
Significant tornado parameter
3.9
Supercell composite
21.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KDMX 210241
FFWDMX
IAC187-210845-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
941 PM CDT MON AUG 20 2007

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WEBSTER COUNTY IN CENTRAL IOWA...
  THIS INCLUDES THE CITY OF FORT DODGE...

* UNTIL 345 AM CDT TUESDAY

* AT 936 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  FLASH FLOODING FROM A THUNDERSTORM 9 MILES WEST OF GOWRIE...OR
  ABOUT 19 MILES SOUTHWEST OF FORT DODGE...MOVING EAST AT 40 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  BARNUM...CALLENDER...MOORLAND...HARCOURT...FORT DODGE AIRPORT...
  OTHO...DAYTON...LEHIGH AND DUNCOMBE.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

LAT...LON 4258 9442 4256 9398 4222 9397 4222 9440
TIME...MOT...LOC 0241Z 260DEG 36KT 4232 9438

$$

FORSTER
3 follow-up statements
000 
WGUS73 KDMX 210337
FFSDMX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1036 PM CDT MON AUG 20 2007

IAC187-210845-
WEBSTER IA-
1036 PM CDT MON AUG 20 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 345 AM CDT FOR
WEBSTER COUNTY...

AT 1032 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED A
THUNDERSTORM PRODUCING FLASH FLOODING.  THIS STORM WAS LOCATED 5 
MILES EAST OF FORT DODGE...MOVING EAST AT 40 MPH.  STREET FLOODING 
WAS BEING REPORTED IN THE CITY OF FORT DODGE CAUSING CLOSING OF 
ROADS. 

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT
TUESDAY MORNING FOR IOWA.

LAT...LON 4258 9442 4256 9398 4222 9397 4222 9440
TIME...MOT...LOC 0336Z 260DEG 36KT 4241 9365

$$

FORSTER
000 
WGUS73 KDMX 210449
FFSDMX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1147 PM CDT MON AUG 20 2007

IAC187-210845-
WEBSTER IA-
1147 PM CDT MON AUG 20 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 345 AM CDT FOR
WEBSTER COUNTY...

AT 1143 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLOODING 
IN FORT DODGE THOUGH WATERS WERE BEGINNING TO RECEDE.  

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.


LAT...LON 4258 9442 4256 9398 4222 9397 4222 9440
TIME...MOT...LOC 0447Z 260DEG 36KT 4253 9270

$$

FORSTER
000 
WGUS73 KDMX 210536
FFSDMX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1236 AM CDT TUE AUG 21 2007

IAC187-210546-
WEBSTER IA-
1236 AM CDT TUE AUG 21 2007

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR WEBSTER COUNTY...

LAT...LON 4258 9442 4256 9398 4222 9397 4222 9440
TIME...MOT...LOC 0536Z 260DEG 36KT 4261 9204

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this flash flood warning went out at Aug 20, 6:25 PM CDT, 3 hours 16 minutes earlier.

Area forecast discussion, Aug 20, 6:25 PM CDT, 3 hours 16 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE DES MOINES IA
625 PM CDT MON AUG 20 2007

.AVIATION DISCUSSION UPDATED.

.DISCUSSION...
DIFFICULT FORECAST TO DEAL WITH AS NONE OF THE MODELS HANDLED THE
MORNINGS CONVECTION WELL AT ALL WHICH LEAVES US QUITE CLOUDED OVER
THIS AFTERNOON.  MESOANALYSIS HAS MU CAPES OF 2-3K OVER THE WESTERN
CWA AND THERE ARE LESS CLOUDS IN THIS AREA.  THE CAVEAT IS THAT THE
ATMOSPHERE IS PRETTY WORKED OVER AND THE SHOWERS CURRENTLY ONGOING
THERE ARE FALLING APART.  LOOKS LIKE THE REMAINDER OF THE AFTERNOON
SHOULD BE RELATIVELY QUIET.  FOR TONIGHT...THE TAIL END OF THE
SHORTWAVE OUT WEST LIFTS ACROSS THE CWA AND WILL BE AIDED BY A
35-50KT LLJ DEVELOPING ACROSS THE AREA BY 06Z.  EXPECT DEVELOPMENT
TONIGHT INTO THE EARLY MORNING HOURS.  THE STRONGEST STORMS WILL BE
ONCE AGAIN ACROSS THE NORTH...MAINLY ALONG AND NORTH OF HIGHWAY 20
BUT WITH THAT STRONG A LLJ...WIDESPREAD STORMS WITH HEAVY RAIN COULD
OCCUR OVER A LARGE PART OF THE CWA.

THE PATTERN DOES NOT CHANGE MUCH THROUGH THE REST OF THE WEEK AS THE
FRONTAL BOUNDARY REMAINS NEARLY STATIONARY OVER IOWA AIDED BY A
TROPICAL MOISTURE TAP AND A STRONG LLJ IN PLACE.  BEST CHANCES AT
THIS POINT APPEAR TO BE EVENING AND OVERNIGHT WITH SOME LINGERING
PRECIP IN THE MORNING.  HAVING SAID ALL THIS...THE MODELS DO SEEM TO
TARGET 12Z THURSDAY THROUGH 00Z AS A PERIOD WHERE ANOTHER FAIRLY
STRONG SHORTWAVE MOVES ACROSS THE CWA.  I HAVE PLACED HIGHER POPS IN
THE GRIDS FOR THE ENTIRE THURSDAY PERIOD AS A RESULT.

THERE IS LITTLE CHANGE IN THE PATTERN THROUGH THE WEEKEND SO THE
EXTENDED IS DRY CURRENTLY FOR THE WEEKEND WITH PRECIP CHANCES
ENTERING THE PICTURE AGAIN EARLY NEXT WEEK.  WILL NEED TO MONITOR
THIS AS WELL. FLOODING WILL CONTINUE TO BE THE MAIN THREAT AND
CURRENT WATCHES MAY NEED TO BE EXTENDED THROUGH THURSDAY.  FOR NOW I
WILL LET THEM RIDE THROUGH WEDNESDAY TO SEE HOW THE MODELS CONTINUE
TO RESOLVE THE THURSDAY SYSTEM.

&&

AVIATION 21/00Z...
BOUNDARY LINGERS OVER THE NORTHERN PORTION OF THE STATE WITH LOW TO
WEST. STRONGER FRONT LIES ACROSS IA/NE BORDER WITH WITH MOISTURE
POOLED ALONG THE BOUNDARY. MODELS SUGGEST THAT CONVECTION WILL INCR
LATE THIS EVENING ACROSS THE FORECAST AREA AS MOISTURE TRANSPORT
INCREASES OVER FORECAST RTES. HAVE KEPT THUNDER CHANCES WITH TEMPO
RATHER THAN LENGTHY PDS OF THUNDER. LOOKS LIKE ACTIVITY MAY BE MORE
PROGRESSIVE AND END TOWARD 12Z. VSBYS WILL COME DOWN TO MVFR/IFR CAT
ONCE THUNDER COMMENCES. /REV

&&

.DMX WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH 7 PM MONDAY
THROUGH NOON WEDNESDAY
IAZ004>007-IA015>017-IA023>028-IA033>039-IA044>050-IA057>060-
IA070>073-IA081>083-IA092>094-

&&

SHORT TERM/LONG TERM...FAB
AVIATION...RD/REV
Hazardous weather outlook, Aug 20, 7:55 PM CDT, 1 hour 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
755 PM CDT MON AUG 20 2007

IAZ004>007-015>017-023>028-033>039-044>050-057>060-070>073-
081>083-092>094-212100-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-CASS-ADAIR-
MADISON-WARREN-ADAMS-UNION-CLARKE-TAYLOR-RINGGOLD-DECATUR-
755 PM CDT MON AUG 20 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MUCH OF CENTRAL IOWA.

.DAY ONE...TONIGHT

NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER WEST CENTRAL
IOWA AND SPREAD EAST ACROSS CENTRAL IOWA OVERNIGHT. TONIGHT STORMS
THAT DEVELOP WILL LIKELY PRODUCE HEAVY RAINFALL WITH 2 TO 4 INCHES
POSSIBLE IN THE HEAVIER STORMS. WITH SEVERAL NIGHTS ALREADY OF HEAVY
RAINS THE AREAS THESE STORMS MOVE OVER TONIGHT WILL LIKELY
EXPERIENCE FLASH FLOODING. SEVERE STORMS ARE POSSIBLE MAINLY WEST OF
HIGHWAY 14 WITH QUARTER SIZED HAIL AND 65 MPH WINDS...MAINLY BEFORE
MIDNIGHT.

A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA. PLEASE REFER TO
THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE FOR THUNDERSTORMS EACH DAY FROM TUESDAY THROUGH
SUNDAY...SEVERE WEATHER IS POSSIBLE. TIMING AND SPECIFIC THREAT
WILL BE DEFINED IN LATER FORECASTS. HEAVY RAINS ARE LIKELY WITH
THESE STORMS THAT DEVELOP AND WILL LIKELY PRODUCE FLASH FLOODING.

A FLASH FLOOD WATCHING IS IN EFFECT FOR THE AREA. PLEASE REFER TO
THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED DURING THE PERIOD...MAINLY FOR
HEAVY RAINFALL REPORTS. RAINFALL REPORTS AND THE AFFECTS OF FLASH
FLOODING WOULD BE EXTREMELY APPRECIATED.

IAZ061-062-074-075-084>086-095>097-212100-
JASPER-POWESHIEK-MARION-MAHASKA-LUCAS-MONROE-WAPELLO-WAYNE-
APPANOOSE-DAVIS-
755 PM CDT MON AUG 20 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
IOWA MAINLY EAST OF INTERSTATE 35 AND SOUTH OF INTERSTATE 80.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS...SOME POSSIBLY SEVERE...WILL DEVELOP
TONIGHT. HEAVY RAINFALL WILL BE THE PRIMARY THREAT WITH ONE TO THREE
INCHES POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE FOR THUNDERSTORMS EACH DAY FROM TUESDAY THROUGH
SUNDAY...SEVERE WEATHER IS POSSIBLE. TIMING AND SPECIFIC THREAT
WILL BE DEFINED IN LATER FORECASTS. HEAVY RAINS ARE LIKELY WITH
THESE STORMS THAT DEVELOP AND WILL LIKELY PRODUCE FLASH FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED DURING THE PERIOD...MAINLY FOR
HEAVY RAINFALL REPORTS. RAINFALL REPORTS AND THE AFFECTS OF FLASH
FLOODING WOULD BE EXTREMELY APPRECIATED.

DONAVON/REV

In the hours before

Local storm report, Aug 20, 8:54 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
854 PM CDT MON AUG 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0852 PM     HAIL             2 W AUDUBON             41.72N 94.97W
08/20/2007  E1.00 INCH       AUDUBON            IA   LAW ENFORCEMENT

            45 TO 50 MPH WINDS OCCURING AS WELL.

&&

RKINNEY
Local storm report, Aug 20, 9:05 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
905 PM CDT MON AUG 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     TSTM WND GST     ATLANTIC                41.40N 95.01W
08/20/2007  M66 MPH          CASS               IA   AWOS

&&

RKINNEY
Local storm report, Aug 20, 9:17 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
917 PM CDT MON AUG 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     TSTM WND GST     5 S CORNING             40.92N 94.72W
08/20/2007  E60 MPH          ADAMS              IA   TRAINED SPOTTER

            VERY HEAVY RAIN ONGOING AS WELL

&&

RKINNEY
Local storm report, Aug 20, 9:30 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
930 PM CDT MON AUG 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0928 PM     TSTM WND GST     4 N GRAVITY             40.82N 94.74W
08/20/2007  E65 MPH          TAYLOR             IA   FIRE DEPT/RESCUE

            ESTIMATED WIND GUST BY TRAINED SPOTTERS.

&&

RKINNEY
Local storm report, Aug 20, 9:32 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
932 PM CDT MON AUG 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     TSTM WND GST     4 N GRAVITY             40.82N 94.74W
08/20/2007  E65 MPH          TAYLOR             IA   TRAINED SPOTTER

            ESTIMATED 55 MPH SUSTAINED WITH 65 MPH WIND GUSTS. HEAVY
            RAIN WITH 0 VISIBILITY.

&&

FBOKSA
Local storm report, Aug 20, 9:34 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
934 PM CDT MON AUG 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0931 PM     TSTM WND DMG     5 S CORNING             40.92N 94.72W
08/20/2007                   ADAMS              IA   TRAINED SPOTTER

            WINDS ESTIMATED TO 60 MPH. MEDIUM SIZED LIMBS COMING OFF
            TREES.

&&

KJ

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 20, 8:08 PM CDTSevere Thunderstorm WarningDMXAdair, Audubon, Cass, Guthrie67 min
Aug 20, 8:32 PM CDTSevere Thunderstorm WarningDMXAudubon, Guthrie58 min
Aug 20, 8:37 PM CDTSevere Thunderstorm WarningDMXAdams53 min
Aug 20, 9:07 PM CDTSevere Thunderstorm WarningDMXAdams, Ringgold, Taylor53 min
Aug 20, 9:23 PM CDTSevere Thunderstorm WarningDMXRinggold, Union67 min
Aug 20, 9:28 PM CDTSevere Thunderstorm WarningDMXAdams31 min
Aug 20, 9:56 PM CDTFlash Flood WarningDMXCalhoun6 hr
Aug 20, 10:03 PM CDTSevere Thunderstorm WarningDMXBoone42 min
Aug 20, 10:06 PM CDTSevere Thunderstorm WarningDMXDallas, Polk39 min
Aug 20, 10:08 PM CDTSevere Thunderstorm WarningDMXRinggold52 min
Aug 20, 10:11 PM CDTFlash Flood WarningDMXBoone6 hr
Aug 20, 10:14 PM CDTSevere Thunderstorm WarningDMXClarke46 min
Aug 20, 10:15 PM CDTSevere Thunderstorm WarningDMXHamilton, Webster45 min
Aug 20, 10:16 PM CDTSevere Thunderstorm WarningDMXDecatur44 min
Aug 20, 10:22 PM CDTSevere Thunderstorm WarningDMXHamilton, Webster, Wright38 min
Aug 20, 10:26 PM CDTSevere Thunderstorm WarningDMXStory49 min
Aug 20, 10:49 PM CDTSevere Thunderstorm WarningDMXHardin41 min
Aug 20, 10:59 PM CDTSevere Thunderstorm WarningDMXMarshall46 min
Aug 20, 11:21 PM CDTSevere Thunderstorm WarningDMXAppanoose39 min
Aug 20, 11:21 PM CDTSevere Thunderstorm WarningDMXGrundy, Marshall39 min
Aug 20, 11:33 PM CDTFlash Flood WarningDMXCerro Gordo6 hr
Aug 20, 11:45 PM CDTSevere Thunderstorm WarningDMXDavis42 min
Aug 21, 1:57 AM CDTRiver Flood WarningDMXBlack Hawk, Butler5 days
Aug 21, 2:52 AM CDTSevere Thunderstorm WarningDMXMadison, Warren38 min
Aug 21, 3:30 AM CDTSevere Thunderstorm WarningDMXWarren45 min
Aug 21, 4:24 AM CDTSevere Thunderstorm WarningDMXAppanoose, Lucas, Monroe, Wayne51 min
Aug 21, 10:11 AM CDTRiver Flood WarningDMXBlack Hawk, Butler4 days

Nearby

Flash Flood Warnings in Iowa, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.